Format

Send to

Choose Destination
Intern Med. 2016;55(23):3495-3497. Epub 2016 Dec 1.

Symptomatic Acute Pancreatitis Induced by Nilotinib: A Report of Two Cases.

Author information

1
Department of Hematology, Gifu Prefectural Medical Center, Japan.

Abstract

Nilotinib is a selective tyrosine kinase inhibitor for the treatment of Philadelphia chromosome-positive leukemias. An elevation of the pancreatic enzyme level is one of the major adverse events associated with nilotinib, but whether or not nilotinib induces symptomatic pancreatitis remains to be elucidated. The cases of two chronic myeloid leukemia patients treated with nilotinib who developed symptomatic acute pancreatitis on the third and fifth day of nilotinib administration are herein presented. Since both patients had no other etiologies for pancreatitis, nilotinib was considered to be the causal agent. The withdrawal of nilotinib resulted in a prompt recovery. These cases underline the importance of recognizing pancreatitis as a possible adverse event associated with nilotinib.

PMID:
27904116
PMCID:
PMC5216150
DOI:
10.2169/internalmedicine.55.7104
[Indexed for MEDLINE]
Free PMC Article

Supplemental Content

Full text links

Icon for J-STAGE, Japan Science and Technology Information Aggregator, Electronic Icon for PubMed Central
Loading ...
Support Center